# SDR SWAA2024052978844

- Difficulty date: April 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 241EF AT PASSENGER CABIN 2024-286467<[01] TOOL USED: CALIPER P/N:500-196-30 S/N: A23327546 DUE DATE: 04-MAR-25.;[02] TOOL USED: HOT BONDER P/N:HCS9200B; S/N:16122983; DUE DATE: 15-FEB-25;[03] TOOL USED:SCALE PN: CR5200 SN:8342514551 DUE DÏ¿½TE: 17-FEB-25.;[04] TOOL USED SCALE P/N: CR5200; S/N: 8342514551; DUE DATE: 17-FEB-25.;[05] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18185847; DUE DATE: 25-OCT-24;[06] REPAIRED FLOOR PANEL 241EF AT PASSENGER CABIN IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] CORRECTIVE ACTION 6 ENTERED IN ERROR.  CORRECT CORRECTIVE ACTION IS: REPAIRED FLOOR PANEL 241EF AT PASSENGER CABIN IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW;[08] REPAIRED FLOOR PANEL 241EF AT PASSENGER CABIN IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1. RII COMPLETED
